Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Max-

INITIAL BREAKOUTS!!!

It is already one month 2 days of taking accutane but IB still came back! The first 2 weeks were horrible and the third week improved greatly but now it back to the worst again! Will it ever stop????????

This side effects is a pain in the asS. Really envy those who doesn't suffer from IB as side effect.

I couldn't even get out of the house because of this filthy painful looking pimples and oil bumps. And I have to drag and drag my driving course from time to time again.

Share this post


Link to post
Share on other sites
It is already one month 2 days of taking accutane but IB still came back! The first 2 weeks were horrible and the third week improved greatly but now it back to the worst again! Will it ever stop????????

This side effects is a pain in the asS. Really envy those who doesn't suffer from IB as side effect.

I couldn't even get out of the house because of this filthy painful looking pimples and oil bumps. And I have to drag and drag my driving course from time to time again.

i had ib's kinda like yours. 2 weeks into the first pack. 2 weeks into the 2nd pack. then that was it. each lasted about a week. i had to drag myself out, too.

you'll be glad in the end, though. stick it out. if your derm approves, use some topicals with his/her approval. i did. helped me feel a little better. felt a little more in control. get permission first. :angel:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×